| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
| Date of Event |
08/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between 08/02/2018 and 09/13/2018.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 26.0 diopter lens was implanted in the patient's right eye (od) on (b)(6) 2018.It was later explanted on (b)(6) 2018 because the patient complained of halos and glares.There was no incision enlargement, no vitrectomy, and no sutures used.The replacement lens was a non-johnson and johnson lens.There was no patient injury and the patient is doing fine post-operatively.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 10/10/2018.Device returned to manufacturer: yes.The product was returned to the manufacturing site for evaluation.Visual inspection shows the product is cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.The manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.